# SDR SWAA2020041429808

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 727B; FRAME UPPER FLANGE DENTED AT STR 22L. / REMOVED DENT DAMAGE FROM AFT CARGO STA; 727B FRAME UPPER FLANGE @ STR 22L IAW B737 SRM 51-10-02-0G-0. REPAIRED IAW EA 200287 REV P1; IR & SWA EA 1-753-36754 REV IR.
